MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject mr290v vented autofeed humidification chamber provided with the rt330 optiflow tubing kit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the netherlands reported that an mr290v autofeed humidification chamber provided as a part of an rt330 optiflow tubing kit was leaking water.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Section h11: method: the subject mr290v vented autofeed humidification chamber provided as a part of an rt330 optiflow tubing kit was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation, where it was visually inspected and analysed.Results: visual inspection of the returned mr290v vented autofeed chamber identified a crack along the base of the dome of the chamber.Further analysis indicated that the crack was most likely due to a mechanical force.Conclusion: the reported leak was confirmed and found to be due to a crack that was observed on the chamber dome.Our investigation was unable to conclusively determine the root cause of the observed crack.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The user instructions for the rt330 optiflow tubing kit state the following: - use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- the use of breathing circuits, chambers, accessories, or combinations which are not approved by fisher & paykel healthcare may result in poor humidification system performance, ventilator malfunction and harm to the patient/user.- do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23106371
Report Number9611451-2025-00915
Device Sequence Number15910861
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2103082094(11)240411(17)290411
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2103082094
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/21/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown